# SDR SWAA2022022157945

- Difficulty date: July 8, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551GB AFT SEAL RETAINER IS CRACKED AT OB END. / REMOVED + REPLACED AFT SEAL RETAINER ON PANEL 551GB IAW SOPM 20-50-01 PAR 8.D. + AMM 20-50-11-910-801 TABLE 204
